# SDR IXXA060613O

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 86,749 hours, 29,245 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Part time: 86,749 hours, 29,245 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO KTOL, THE LEFT GEAR LIGHT DID NOT ILLUMINATE.  THE CREW CYCLED THE GEAR AND THE LIGHT STILL DID NOT ILLUMINATE.  AFTER APPROXIMATELY 2 MINUTES THE LIGHT ILLUMINATED.  THE CREW LANDED THE AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THE GEAR WARNING LIGHT BULBS BAD AND DEBRIS ON THE LEFT GEAR DOOR WARNING SWITCH.  MAINTENANCE REPLACED THE LIGHT BULBS AND ALSO CLEANED THE GEAR WARNING SWITCH.  THE OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
